Show simple item record

dc.contributor.author Kohatsu, Arturo
dc.contributor.author Nualart, Eulàlia
dc.contributor.author Tran, Ngoc Khue
dc.date.accessioned 2018-05-22T09:12:13Z
dc.date.available 2018-05-22T09:12:13Z
dc.date.issued 2017
dc.identifier.citation Kohatsu-Higa A, Nualart E, Tran NK. LAN property for an ergodic diffusion with jumps. Statistics. 2017;51(2): 419-54. DOI: 10.1080/02331888.2016.1239727
dc.identifier.issn 0233-1888
dc.identifier.uri http://hdl.handle.net/10230/34701
dc.description.abstract In this paper, we consider a multidimensional ergodic diffusion with jumps driven by a Brownian motion and a Poisson random measure associated with a compound Poisson process, whose drift coefficient depends on an unknown parameter. Considering the process discretely observed at high frequency, we derive the local asymptotic normality (LAN) property.
dc.description.sponsorship The first author was supported by KAKENHI grant 24340022 and a JST-CREST project Mathematical structure of complex financial products and infinite dimensional analysis. Second author acknowledges support from the European Union programme FP7-PEOPLE-2012-CIG under grant agreement 333938. Third author acknowledges support from JST-CREST project and the program Vietnam Overseas Scholarship Program (Project 322) and wishes to thank Université Paris 13 for the hospitality where a part of this work was done.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Taylor & Francis (Routledge)
dc.relation.ispartof Statistics. 2017;51(2): 419-54.
dc.rights © Taylor & Francis. This is an electronic version of an article published in Kohatsu-Higa A, Nualart E, Tran NK. LAN property for an ergodic diffusion with jumps. Statistics. 2017;51(2):419-54. Statistics is available online at: http://www.tandfonline.com/doi/full/10.1080/02331888.2016.1239727
dc.title LAN property for an ergodic diffusion with jumps
dc.type info:eu-repo/semantics/article
dc.identifier.doi http://dx.doi.org/10.1080/02331888.2016.1239727
dc.subject.keyword Asymptotic efficiency
dc.subject.keyword Jump diffusion process
dc.subject.keyword Local asymptotic normality property
dc.subject.keyword Malliavin calculus
dc.relation.projectID info:eu-repo/grantAgreement/EC/FP7/333938
dc.rights.accessRights info:eu-repo/semantics/openAccess
dc.type.version info:eu-repo/semantics/acceptedVersion


This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account

Statistics

Compliant to Partaking